# SDR 2005FA0000550

- Difficulty date: March 25, 2005
- Submitted: March 25, 2005
- Operation: General aviation
- Aircraft: N103VE
- Make and model: Cessna 208B
- Aircraft serial: 208B0620
- Aircraft time: 6,323 hours
- Engine: Pwa PT6*
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 263202125
- Condition: Misinstalled
- Location: Horizontal Stab
- Part time: 6,323 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF HORIZONTAL STABILIZER, MECHANIC NOTED THAT ALL RIVETS SECURING FORWARD FLANGE OF RIB P/N 2632021-25 TO FORWARD SPAR WERE MISSING.  HOLES WERE DRILLED THRU WITH BARE METAL SHOWING (NO PRIMER IN HOLES).  ASSUMPTION IS THAT RIVETS WERE OMITTED AT FACTORY.  THIS DISCREPANCY CAN ONLY BE VIEWED THRU ACCESS PANEL ON TOP, IB, RT SIDE OF HORIZONTAL STAB.
